Skip to Content

Could Phenazopyridine htl cause a flare up in my Crohn's?

Responses (3)

kaismama 28 Oct 2012

I wouldn't think so. It doesn't work systemically but rather in the urinary tract.

MrsCJ 28 Oct 2012

From everything I have searched online it doesn't show that it does react with Crohn's. It is primarily a urinary tract med. If you are still wondering than I would ask your doc or pharmacist they might be able to help you alot better.

joyousx2 11 Dec 2012

I would say, based on my personal experience with taking Phenazopyridine, that it could certainly affect Chrone's disease. While Phenazopyridine has been great in calming bladder discomfort and calming bladder spasms, after two or more doses I notice an increase in GI motility and I experience intestinal spasms. I do not typically have a GI disorder, so I suspect if one did, their particular issue-such as Crohn's, would be aggravated.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions